Jump to content
CrazyBoards.org

Jaytea

Member
  • Content Count

    350
  • Joined

  • Last visited

About Jaytea

  • Rank
    Jt

Profile Information

  • Gender
    female
  • Location
    Tucson, Arizona
  • Interests
    Behavioral health: advocacy, education, counseling, peer support, & reducing stigma. Biopsychology, DOGS, yoga, Buddhism... for starters.

Recent Profile Visitors

3,372 profile views
  1. I loathe panic attacks & med not giving me relief. : (

  2. Hello, I just increased my Viibryd dosage from 20 to 40 mg. My anxiety has increased and I'm having panic attacks; the latter hasn't happened in a while. My PRN Diazepam is not helping (I just feel sleepy/spacey & panicked). I'm excessively jumpy & overall freaked out. I just checked my HR & BP and they're normal, although it seems like my heart is beating a zillion bpm. Has anyone else experienced this? I'm not seeing much on the web about this- mainly info about disturbed sleep & nausea. I'm hoping this will dissipate and am calling my pdoc tomorrow. Thinking the increases may be too rapid b/c of my other diagnoses (see below). thanky.
  3. I'm titrating & tapering right now and it has been a bitch for sure. Reducing my Cymbalta (I'm now in last few days of taking a reduced amount every other day) and increasing a new med for me, Viibryd. I've done this before with other meds ( for 7 years) but it's feeling worse than usual this time. I have multiple diagnoses so that is probably playing a part, but damn. I have gone from severe OCD symptoms to being super emo and now exhaustion, sleep eating, & feeling a bit down. I'm still in the process of increasing the Viibryd and know that everyone responds differently. But I was wondering if you (or anyone) have/had experienced anything similar to this. Thanky! Jt
  4. Boo on that, btw. Hope all is well now. The multiple steroids I was on in February/March for the pneumonia triggered a mixed state and then the atypical antipsychotic (boo) added in caused peripheral edema+, all right before I flew home to see my family for the first time in years (and I'm a full time college student in her next to last semester). And there's more but I'll leave it at that. Ugh.
  5. I saw my pdoc yesterday and he said that antibiotics (especially one as strong as Levofloxacin) can trigger anxiety. We're trying a new PRN (Diazepam) because the Ativan hasn't been working well for me for a while. Hopefully it'll work, I need all the help I can get at this point. I've had the semester from hell.
  6. I haven't had this happen in a long time. I have anxiety disorders (as you can see at the bottom) but I'm more prone to anxiety attacks. It happened after I started an UBER strong antibiotic (Levofloxacin) for pneumonia that I thought was gone in March. I'm wicked med-sensitive so I think the Levo might be the culprit (it can cause anxiety) and I was out in public (on campus) both times that it happened. Sometimes being around a lot of people stresses me out. As I have adjusted to the Levo (day 5 now), I don't feel as bad. But felt anxious after those attacks for a couple days. Ugh. Panic attacks are so scary! Thank you for all your support, everyone! Jt
  7. Make the panic stop, please. Feel like I am dying.

  8. Hi, The past 2 days I have been slammed with sudden panic attacks. This hasn't happened to me in a while, I tend to experience anxiety attacks. I have been on campus both times it has happened. I still feel it even though I'm home safe now with my dogs. Really difficult to slow my breathing. I have GAD and PTSD so I wonder if it's just the nature of the beasts. Anyone experience this? Thanks for listening, freaked out. Jt
  9. It knocks me out in minutes, which frightens me. I also feel intoxicated the next day-had to go from 10 to 5mg. Going to talk to doc about different med to treat this mixed state because I also suspect it's what's causing my feet to swell up! Oh, and it's wicked hard for me to wake up in the morning. I hope you adjust!
  10. Still mixed and losing my mind.

    1. Show previous comments  3 more
    2. Jaytea

      Jaytea

      That"s a good idea. I saw him right before i went out of town for spring break (fun to visit family like this) and I see him again this Thursday. I'm in recovery and this is my first mixed episode (at least brutal one) since I have been sober. So it's JUST a bit nerve-wracking.

    3. dragonfly23

      dragonfly23

      Lol I actually quit drinking during a mixed episode. Alcohol messes with my meds badly. Quit a few other vices as well. It makes things clearer if I don't use. Congrats on you sobriety

    4. Jaytea

      Jaytea

      That's crazy that you quit during a mixed episode! Congrats to you as well : )

  11. Mixed state...when will it stop? : (

  12. I tell close friends & have told 2 employers. I'm relatively open about it.
  13. Writing a paper on cormorbidity, my brain hurts. It this b/c I'm dually diagnosed?

  14. Refreshing to read about the solutions that yer finding to all of the stuff that has cropped up! It shows what a strong person you are Curious-any chance that you have some sort of food allergy? My bf has a severe dairy allergy & gets the same symptoms. Keep it up-rooting for ya!
  15. My bf & friends have been really supportive for a while now. And i've been stable & am still going strong at the end of the semester. Plus, dogs rule.
×
×
  • Create New...